JournalsrmiVol. 13, No. 2pp. 245–305

The phase of the Daubechies filters

  • Djalil Kateb

    Université de Technologie de Compiègne, Compiègne, France
  • Pierre Gilles Lemarié-Rieusset

    Université d'Évry Val d'Essonne, Evry, France
The phase of the Daubechies filters cover
Download PDF

Abstract

We give the first term of the asymptotic development for the phase of the NN-th (minimum-phased) Daubechies filter as NN goes to ++\infty. We obtain this result through the description of the complex zeros of the associated polynomial of degree 2N+12N+1.

Cite this article

Djalil Kateb, Pierre Gilles Lemarié-Rieusset, The phase of the Daubechies filters. Rev. Mat. Iberoam. 13 (1997), no. 2, pp. 245–305

DOI 10.4171/RMI/221